# SDR EIAA9611648

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JFK - FLT 310 - NR 3 START VALVE OPEN LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURE, ENGINE SHUT-DOWN.  WHEN ENGINE WAS THROTTLED BACK, ENGINE STALLED.  NO ABNORMAL EGT EXCURSIONS NOTED.  OCCURRED ABOUT 1.20 EPR.  REMOVED AND REPLACED ENGINE NR 3 START VALVE AND PRESSURE SWITCH PER MM 80-11-80.  OPS CHECK GOOD.  PERFORMED ENGINE INSPECTION PER MM 71-00-43.  PERFORMED BORESCOPE INSPECTION PER 72-00-00.  PERFORMED WINDMILLING INSPECTION PER 72-00-00.  ENGINE OPS CHECK GOOD PER 71-00-00.  CHECKED MAIN OIL FILTER AND CHIP DETECTOR.  FOUND OK.  ENGINE START VALVE LIGHT DEFERRED PER MEL 80-1.  REF:  CONTROL NR 96-13.  (X)
